# SDR QXEA200603277

- Difficulty date: December 3, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 12,557 hours, 9,144 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - RIGHT WING INBAORD LEADING EDGES HAVE SEVERAL SCRATCHES.  REPAIRED IAW SRM 51-21-01, 51-12-00.
